MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 12MM X 45CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036101240
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that coil embolization for peripheral aneurysm was performed.During the procedure while reposition the subject coil, it was prematurely detached without having it connected to the detachment device.The coil remained in the patient.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.No further information is available.
 
Additional Manufacturer Narrative
D4 expiration date added.H4 manufacturing date added.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue of main coil prematurely detached/separated during use, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
TARGET XL 360 STANDARD 12MM X 45CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13048758
Report Number3008881809-2021-00535
Device Sequence Number14431406
Product Code HCG
UDI-Device Identifier04546540711281
UDI-Public04546540711281
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2023
Device Model NumberM0036101240
Device Catalogue NumberM0036101240
Device Lot Number22525551
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER).
Patient SexUnknown